For the last couple of months I've been having bowel problems, soft stools after a treatment with antiobiotics and acetaminophen for bronchitis,I had diarrhea, yellow colour and since then my stools are dark green colour, I have diarrhea alternating with constipation sometimes, and I can see tiny pinpoint size black dots on it.My stomach growls after eating all the time, not only the stomach, but also the liver area, all the abdomen, it goes for ages, I get lots of gas as soon as I eat something. Also I'm developing big dark circles under my eyes and baggy, puffy eyes.I lost lots of weight since.
I was a heavy drinker for 5-6 years, but don't drink at all now.
I went to the doctor, who did a blood test, FLT, total protein and a stool test, all normal. I get bleeding gums when I brush my teeth, but doctor says it's gingivitis, did another test for PT and CBC, clotting disorders, all normal.
I'm worried about liver disease due to the past alcohol intake as I know you can have cirrhosis with normal labs. I checked on the internet and says baggy eyes might be due to water retention due to liver problems,...
Has anyone experienced these syntoms?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?